Page 1 of 2 12 LastLast
Results 1 to 10 of 17

Thread: Pain in the butt anyone?

  1. #1
    Join Date
    Mar 2009
    Location
    Dallas, Tx
    Posts
    1,862
    Thanks
    145
    Thanked 413 Times in 339 Posts

    Default Pain in the butt anyone?

    Sorry, I couldn't resist the title.
    But it is meant to be serious. For, oh I don't know, about six weeks, I have this really bad pain in my buttocks. It felt like sore muscles at first, but now I am not sure, if it is muscle pain.
    If I sit for a while, the pain starts in the lower part off my cheeks, the part you sit on. Could it be hip pain? I do have alot of hip pain as well.
    I just don't know, it kind of feels like sore muscles, but not really. Plus if it was sore muscles, it wouldn't last that long.
    The pain is so bad, that I can barely get up, from a sitting position and can't walk for minutes, because of the pain.
    My rheumy doesn't really know, what it could be, but thinks it might be from my hips, he said it could also be back pain?
    I don't know, I just want this pain to go away.

    Debbie
    I may have been dealt a bad hand, but at least I'm still playing with a full deck. ( most of the time anyway).

  2. #2
    Join Date
    Sep 2011
    Location
    Amarillo, Texas
    Posts
    477
    Blog Entries
    1
    Thanks
    34
    Thanked 140 Times in 114 Posts

    Default

    BAHAHA that title made me smile!
    Now onto the pain in your behind I have had that before, usually it turns out to be pain in my lower back radiating into my butt but it feels like it is in my butt. Try a heating pad at night! Worked great for me!

  3. The Following User Says Thank You to Mica For This Useful Post:

    Saysusie (10-31-2012)

  4. #3
    Join Date
    Mar 2009
    Location
    Dallas, Tx
    Posts
    1,862
    Thanks
    145
    Thanked 413 Times in 339 Posts

    Default

    Quote Originally Posted by Mica View Post
    BAHAHA that title made me smile!
    Now onto the pain in your behind I have had that before, usually it turns out to be pain in my lower back radiating into my butt but it feels like it is in my butt. Try a heating pad at night! Worked great for me!
    Thanks for your reply. I have tried the heating pad, no relief. Today I have tried Mobic anti inflammatory, it helps a little bit. It makes me wonder, if it is a joint issue.

    Debbie
    I may have been dealt a bad hand, but at least I'm still playing with a full deck. ( most of the time anyway).

  5. #4
    Join Date
    May 2010
    Posts
    980
    Thanks
    57
    Thanked 310 Times in 251 Posts

    Default

    I've got bad disks in my lumbar back from falling off of a ladder years ago. Issues with the back can cause you pain in the hips, butt, legs & feet. Not cool.

    If you can't control the pain with nsaids, etc., and it doesn't change much with your meds and/or flare changes, then you might ask your rheumy and/or pcp if you should be seen by a neurologist for that pain in the behind...
    "There but for the grace of God, go I."
    "... His mercy endureth for ever."

  6. The Following User Says Thank You to jmail For This Useful Post:

    Saysusie (10-31-2012)

  7. #5
    Join Date
    Mar 2009
    Location
    Dallas, Tx
    Posts
    1,862
    Thanks
    145
    Thanked 413 Times in 339 Posts

    Default

    I have been thinking about, how I could explain the pain. It feels like the muscles are shrinking.
    I have been doing very light stretching exercises, but nothing helps.
    My rheumy just said, " it's probably from the Lupus." That is what he always says, when he doesn't know an answer.
    It may well be from the Lupus, but what is he going to do about it?
    He said to try steriods for a little while, if they help, it's an inflammation. I guess, that makes sense.

    Debbie
    I may have been dealt a bad hand, but at least I'm still playing with a full deck. ( most of the time anyway).

  8. #6
    Join Date
    Jul 2011
    Posts
    2
    Thanks
    0
    Thanked 2 Times in 1 Post

    Default

    Quote Originally Posted by debbie-b View Post
    I have been thinking about, how I could explain the pain. It feels like the muscles are shrinking.
    I have been doing very light stretching exercises, but nothing helps.
    My rheumy just said, " it's probably from the Lupus." That is what he always says, when he doesn't know an answer.
    It may well be from the Lupus, but what is he going to do about it?
    He said to try steriods for a little while, if they help, it's an inflammation. I guess, that makes sense.

    Debbie


    i had the same pain before i was diagnosed....i kept telling my parents my butt hurt and they kept saying it was because i was getting too skinny LOL. I ended up in the hopsital and was diagnosed with lupus and they put me on prednisone and the first words out of my mouth the next day were my butt doesnt hurt anymore...so give prednisone a shot. I know for me the pain hasnt come back in over a year.

  9. The Following 2 Users Say Thank You to heathermnrd For This Useful Post:

    debbie-b (10-31-2012), Saysusie (10-31-2012)

  10. #7
    Join Date
    Mar 2009
    Location
    Dallas, Tx
    Posts
    1,862
    Thanks
    145
    Thanked 413 Times in 339 Posts

    Default

    Quote Originally Posted by heathermnrd View Post
    i had the same pain before i was diagnosed....i kept telling my parents my butt hurt and they kept saying it was because i was getting too skinny LOL. I ended up in the hopsital and was diagnosed with lupus and they put me on prednisone and the first words out of my mouth the next day were my butt doesnt hurt anymore...so give prednisone a shot. I know for me the pain hasnt come back in over a year.
    Lol, if I was skinny, I would just use a big, fat pillow to sit on.
    I have had some blood drawn and have to wait for the results and then take Prednisone for two weeks. I am waiting for the rheumy to call today.

    Debbie
    I may have been dealt a bad hand, but at least I'm still playing with a full deck. ( most of the time anyway).

  11. #8
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,787
    Blog Entries
    10
    Thanks
    1,640
    Thanked 944 Times in 597 Posts

    Default

    Keep us posted. I was going to suggest that you ask your doctor about Prednisone or MTX as it may truly be your Lupus :-(

    Peace and Blessings
    Namaste
    Saysusie
    Look For The Good and Praise It!

  12. #9
    Join Date
    Mar 2009
    Location
    Dallas, Tx
    Posts
    1,862
    Thanks
    145
    Thanked 413 Times in 339 Posts

    Default

    The rheumy ( well the nurse) called earlier, my liver enzymes have doubled in the last three weeks. Now I am supposed to reduce the MTX.
    Some of you might remember, I had to stop the MTX for several months, because of my liver acting up. Then after the liver biopsy, the gastro said, that I could go back on the MTX. My rheumy didn't agree, but said to try it but only half of what I used to take. Now I am back on the MTX for about eight weeks, haven't had any relief yet and now I have to reduce the dosage. I might as well, stop taking it, since it is not helping at the current dosage.
    As I was talking to the nurse, she kept saying to me, " hold on" and I could hear her asking the doc questions, he would answer her and she would relay it to me. What the heck, why can't he just talk to me? He said to wait with the Prednisone, until he gets back to me.
    In the mean time I am in alot of pain, in my joints and muscles. :-( I could cry.

    Debbie
    I may have been dealt a bad hand, but at least I'm still playing with a full deck. ( most of the time anyway).

  13. #10
    Join Date
    May 2010
    Posts
    980
    Thanks
    57
    Thanked 310 Times in 251 Posts

    Default

    Well, that's a pain, too, ain't it? Sorry 'bout you possibly losing your med, Debbie. Here's to hoping they can find you something that will work for you. Shtinking liver. Do you take any otc stuff, like ibuprofen or other pain relievers? Those might be impacting your liver counts too. I've tried all kinds of stuff, including a "*blah*" diet, and can't get my enzymes down all the way, no matter what... 'course, I wasn't exactly the smartest teen-twentysomething-thirtysomething, and I'm paying for it now... we're praying for you.
    "There but for the grace of God, go I."
    "... His mercy endureth for ever."

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •